# SDR CALA0800370

- Difficulty date: April 8, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,570 hours, 15,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 869 RT SIDE BETWEEN S8RT AND S9RT AT AC BRACKET I/B FASTENER CRACKED.  ACCOMPLISHED FRAME REPAIR PER CAL EC/RA 5310-04755.
